# SDR SWIA202156563

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL MOUNTING EXTRUSION CORRODED IN MULTIPLE SPOTS FROM F.S.785.00 TO F.S.797.00 AT STR.15R (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED RH SEAT TRACK TRIM RETAINER REF SNIEO SH670-30017-S17 REV -- AND CRJ-700 AMM 53-00-49-400-801-A03
